| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a5 and a6: unknown, information not provided.Section b3: date of event: unknown, not provided, but the best estimate date is between (b)(6) 2024 and (b)(6) 2024.Section h3(no): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a toric intraocular lens (iol) was explanted from the patient's left eye due to blurry vision.A non-johnson & johnson lens was used as a replacement lens.There was an incision enlargement, but no other surgical or medical interventions reported.No patient injury reported.The patient outcome is unknown.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 23-jan-2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: a lens was received in a specimen cup.During a visual inspection, the device was inspected under magnification.The lens was received cut in half and coated in viscoelastic residue.The lens was cleaned and one of the haptics was detached during cleaning.It cannot be determined if the haptic was detached because of cleaning or before cleaning.One half of the lens had damage on the lens.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other observed issue during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.